Taiwanese Journal of Mathematics

FINITE TYPE RULED SURFACES IN LORENTZ-MINKOWSKI SPACE

Dong-Soo Kim, Young Ho Kim, and Dae Won Yoon

Full-text: Open access

Abstract

In this article, we study ruled surfaces in a Lorentz-Minkowski space, which has finite type immersion. We give a complete classification of ruled surfaces of finite type immersion into a Lorentz-Minkowski space with arbitrary codimension.

Article information

Source
Taiwanese J. Math., Volume 11, Number 1 (2007), 1-13.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404629

Digital Object Identifier
doi:10.11650/twjm/1500404629

Mathematical Reviews number (MathSciNet)
MR2304000

Zentralblatt MATH identifier
1133.53009

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 53B25: Local submanifolds [See also 53C40] 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
Lorentz-Minkowski space finite type immersion generalized $B$-scroll ruled surface minimal surface

Citation

Kim, Dong-Soo; Kim, Young Ho; Yoon, Dae Won. FINITE TYPE RULED SURFACES IN LORENTZ-MINKOWSKI SPACE. Taiwanese J. Math. 11 (2007), no. 1, 1--13. doi:10.11650/twjm/1500404629. https://projecteuclid.org/euclid.twjm/1500404629


Export citation